# SDR 96ZZZX4376

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T-310P
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: 59420011
- Condition: Cracked
- Location: Nlg Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FINDING A CRACKED STEERING BRACKET ON A CESSNA 401, INSPECTED A CE310 AND FOUND BRACKET CRACKED IN RADIUS.  BRACKET LOCATED ON TOP OF NOSE STRUT.  TTAF:  3,826.
